# SDR SWIA201541333

- Difficulty date: May 27, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 33,160 hours, 19,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT BAY FLOOR SKIN CRACKED AT LT FS 193.00 FRAME CUT-OUT.  REPAIRED THE CRACKED FWD EQUIPMENT BAY FLOOR SKIN AT LT FS 193.00 FRAME CUT OUT IAW REO.
